Algebra analysis and probability for a coupled system of reaction-diffusion equations

AR Champneys, S Harris, J Toland, J Warren, D Williams

Research output: Contribution to journalArticle (Academic Journal)peer-review

29 Citations (Scopus)
Translated title of the contributionAlgebra analysis and probability for a coupled system of reaction-diffusion equations
Original languageEnglish
Pages (from-to)69 - 112
JournalPhilosophical Transactions of the Royal Society A: Physical and Engineering Sciences
Volume350
Publication statusPublished - 1995

Cite this